MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Model Number 1506-60-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain.Doi: (b)(6) 2019.Dor: (b)(6) 2020; unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATUNE REV RP TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10460637
Report Number1818910-2020-18907
Device Sequence Number16832044
Product Code NJL
UDI-Device Identifier10603295042921
UDI-Public10603295042921
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-60-008
Device Catalogue Number150660008
Device Lot Number8997162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 8 20MM; ATUN PRESSFIT STR STEM14X110MM; ATTUNE CRS RP INSRT SZ 8 20MM; ATUN PRESSFIT STR STEM14X110MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR